Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Roland1968

Veteran Member
  • Posts

    150
  • Joined

  • Last visited

  • Days Won

    3

Everything posted by Roland1968

  1. Was the oily skin a permanent change? or did it only last throughout the HGH intake?
  2. No - it did not come back I just came back from summer vacation and what used to be fun is now the most frustrating time of the year. My skin does not tan at all and the skin is super sensitive to sun light. I have to stay in the shade the whole day and when there is no shade available my skin burns immediately.
  3. DHEA ist not available in Germany. It can be imported through an international pharmacy. But you need a prescription for that.
  4. It is interesting and my explanation was that many cosmetics contain retinol and other vitamin A ingredients. It is only a hypothesis, not sure if it is the root cause. https://www.ewg.org/sunscreen/report/the-problem-with-vitamin-a/
  5. What are you experiences after 5 weeks of the diet? Do you experience already some changes?
  6. Thank you. Sounds very promising. One more question. My skin is very sun sensitive post Accutane. Did you also experience sun sensitivity? And if yes did you see any improvements with your diet?
  7. When you say that your dryness and headache were gone a long time ago. Does this mean they were gone already before you started the zero vitamin a diet? Or is it a result of the diet? Thanks Roland
  8. I tried CBD oil some years ago and it did nothing. It made me very tired but did not help against longterm side effects. that depends on the country you are living in and the local laws. What exactly is doing ginkgo / gotu kola doing for you? can you please elaborate a bit further on the results, that you are seeing? Thanks Roland
  9. It sounds like a good idea to contact some her post Accutane patients. Please keep us posted on results. I am sure many here would appreciate it.
  10. Hello Lee, can you elaborate further why your doctor thinks, that animal based Vitamin A is no problem? When Vitamin depletion diet is the way to go it sounds illogical to continue with animal based Vitamin A intake. It is almost a contradiction. Thanks, Roland
  11. I just can echo what Justdry says. Many years after Accutane the skin feels much worse whilst on it. That is the dangerous thing with this drug. You just can not know how you end up after the treatment. What makes you think or feel, that accutane gets released from the fat cells? Can you elaborate on that?
  12. wow this sounds like incredible good news. all the best for your further journey and please update us on the further progress
  13. This is a very good question. I have experienced for a long time problems whey I apply moisturizer or suncream. Suncream seems to be the most troublesome. After some hours I get symptoms very similar to when I took accutane e.g. headache, dizziness and so on. I was always wondering if this had to do with Vitamin A in the suncream. Many suncreams contain some sort of oil e.g. Butyrospermum Parkii Butter, Olea Europaea Fruit Oil, which has Vitamin A in it. But then on the other hand why don'
  14. I am somehow not a 100% convinced, that the Vitamin A intoxication theory is correct. Isotretinoin is not exactly Vitamin A. Isotretinoin is 13-cis-retinoic acid and related to Vitamin A but not identical to Vitamin A. How can we be sure, that Isotretinoin gets stored in the fat calls and in the liver exactly as Vitamin A?
  15. If you really go near to zero Vitamin A consumption, this is a very very extreme diet.
  16. have you experienced any improvements with dry skin and dry eyes after your water fasts. and if yes would you say that the improvements were permanent?
  17. Yes - many of us wish we knew about the permanent side effects of this drug.
  18. Vitamin D helps me with the mood but some other post accutane symptoms get worse under vitamin D. In my case it is worsening dry skin, dry eyes and dandruff. I have stopped taking vitamin d supplements. I have not experienced any stomach problems thou.
  19. Same here - I am 17 years post accutane. the skin dryness is terrible. try to find a moisturizer, that works for you. sorry that i do not have any better news for you.
  20. Just out of interest: could the kinesiologist help with dry skin in any way? do you see any improvement?
  21. Interesting - please keep us updated on the progress with beta - Carotene
×